Acta Mathematica Hungarica

, Volume 57, Issue 1–2, pp 129–136 | Cite as

Extensions of the spacesc andc0 from single to double sequences

  • F. Móricz
Article

Keywords

Double Sequence 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    G. H. Hardy, On the convergence of certain multiple series,Proc. Cambridge Philos. Soc.,19 (1916–1919), 86–95.Google Scholar
  2. [2]
    F. Móricz, Some remarks on the notion of regular convergence of multiple series,Acta. Math. Hungar.,41 (1983), 161–168.Google Scholar
  3. [3]
    W. Rudin,Functional Analysis, McGraw-Hill, Inc. (New York, 1973).Google Scholar
  4. [4]
    K. Yosida,Functional Analysis, Academic Press, Springer (Berlin-Göttingen-Heidelberg, 1965).Google Scholar

Copyright information

© Akadémia Kiadó 1991

Authors and Affiliations

  • F. Móricz
    • 1
  1. 1.Bolyai InstituteUniversity of SzegedSzegedHungary

Personalised recommendations